# SDR SWIA2021081060255

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1000 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON CLIP ATTACHED TO STGR 26L AND FS 1000.00     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED CLIP IAW CRJ700 SRM 51-42-06-001-001-A01, DRAWING# MM670-36061 REV D,  SEE CONTINUATION FOR WORK ACCOMPLISHED. COMPLIED WITH TASK CARD 51-900-1002-SKY
